Obserwuj
Sudeep Kundu
Sudeep Kundu
Assistant Professor
Zweryfikowany adres z rgipt.ac.in - Strona główna
Tytuł
Cytowane przez
Cytowane przez
Rok
Robust feedback control of nonlinear PDEs by numerical approximation of high-dimensional Hamilton--Jacobi--Isaacs equations
D Kalise, S Kundu, K Kunisch
SIAM Journal on Applied Dynamical Systems 19 (2), 1496-1524, 2020
262020
On Kirchhoff's model of parabolic type
S Kundu, AK Pani, M Khebchareon
Numerical Functional Analysis and Optimization 37 (6), 719-752, 2016
142016
Finite element approximation to global stabilization of the Burgers’ equation by Neumann boundary feedback control law
S Kundu, AK Pani
Advances in Computational Mathematics 44 (2), 541-570, 2018
112018
Asymptotic Analysis and Optimal Error estimates for Benjamin‐Bona‐Mahony‐Burgers' Type Equations
S Kundu, AK Pani, M Khebchareon
Numerical Methods for Partial Differential Equations 34 (3), 1053-1092, 2018
92018
Asymptotic behavior and finite element error estimates of Kelvin-Voigt viscoelastic fluid flow model
S Kundu, S Bajpai, AK Pani
Numerical Algorithms 75 (3), 619-653, 2017
72017
Policy iteration for Hamilton–Jacobi–Bellman equations with control constraints
S Kundu, K Kunisch
Computational Optimization and Applications, 1-25, 2021
52021
Global Stabilization of BBM–Burgers’ Type Equations by Nonlinear Boundary Feedback Control Laws: Theory and Finite Element Error Analysis
S Kundu, AK Pani
Journal of Scientific Computing 81 (2), 845-880, 2019
42019
Stabilization of Kelvin–Voigt viscoelastic fluid flow model
S Kundu, AK Pani
Applicable Analysis 98 (12), 2284-2307, 2019
42019
Optimal error estimates for semidiscrete Galerkin approximations to multi-dimensional Sobolev equations with Burgers’ type nonlinearity
AK Pany, S Kundu
Numerical Analysis and Optimization, 209-227, 2017
42017
Global Stabilization of Two Dimensional Viscous Burgers’ Equation by Nonlinear Neumann Boundary Feedback Control and Its Finite Element Analysis
S Kundu, AK Pani
J Sci Comput 84 (45), 2020
12020
Investigation of implicit constitutive relations in which both the stress and strain appear linearly, adjacent to non-penetrating cracks
H Itou, VA Kovtunenko, KR Rajagopal
Mathematical Models and Methods in Applied Sciences 32 (7), 1475-1492, 2022
2022
Robust Feedback Control of Nonlinear PDEs by Polynomial Approximation of the Hamilton‐Jacobi‐Isaacs Equation
D Kalise, S Kundu, K Kunisch
PAMM 19 (1), e201900333, 2019
2019
Global Stabilization of 2D Forced Viscous Burgers' Equation Around Nonconstant Steady State Solution by Nonlinear Neumann Boundary Feedback Control: Theory and Finite Element …
S Kundu, AK Pani
arXiv preprint arXiv:1907.05867, 2019
2019
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–13